MathSciNet Relay Station
MathSciNet bibliographic data
MR1000171 (91b:60005) 60B10 (60F05 60F15)
Yukich, J. E. Optimal matching and empirical measures. Proc. Amer. Math. Soc. 107 (1989), no. 4, 1051–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement